MathSciNet Relay Station
MathSciNet bibliographic data
MR2810851 32S25 (13H10)
Fels, G.; Isaev, A.; Kaup, W.; Kruzhilin, N. Isolated hypersurface singularities and special polynomial realizations of affine quadrics. J. Geom. Anal. 21 (2011), no. 3, 767–782.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement